# SDR SWAA2025042854207

- Difficulty date: March 21, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 64,118 hours, 38,459 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED OB AFT FLAP INBOARD SIDE AT RT WING.  PERFORMED INTERIM REPAIR AT OB AFT FLAP INBOARD SIDE AT RT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. AND THE REPAIR REQUIRED TAP TEST INSPECTION EVERY 6;875 CYCLES OR 30 MONTHS WHICHEVER COMES FIRST.
